# SDR 2010FA0001151

- Difficulty date: October 26, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N23CL
- Make and model: Beech A36
- Aircraft serial: E2969
- Engine: Cont IO550B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Baffle
- Part number: 244112Z
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT 2 PRODUCTS CENTER AND LT BAFFLES WERE FOUND CHAFED THROUGH THE INNER NOSE BOWL AND CAUSED A HOLE APPROX 7 INCHES LONG AND .2500 INCH WIDE.  THE BAFFLES ENDED UP TOO LONG OVER TIME AS THE ENGINE MOUNTS STARTED TO SAG.
